Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

My Heart is Racing! Select Cardiac Arrhythmias and Practice Updates

Buscar en contenido

Contenido:

martes, 26 de marzo de 2013

AINES sobredosis

Hunter L, Wood D, Dargan P. Journal of Open Access Emergency Medicine 2011; 3: 39-48  DOI: http://dx.doi.org/10.2147/OAEM.S22795
                            
"Abstract: The nonsteroidal anti-inflammatory drugs (NSAIDs) are widely used for their analgesic, anti-inflammatory and antipyretic actions. They are commonly taken in overdose in many areas of the world. The majority of patients with acute NSAID overdose will remain asymptomatic or develop minor self-limiting gastrointestinal symptoms. However, serious clinical sequelae have been reported in patients with acute NSAID overdose and these include convulsions, metabolic acidosis, coma and acute renal failure. There appear to be some differences between the NSAIDs in terms of the relative risk of these complications; in particular mefenamic acid is most commonly associated with convulsions. The management of these serious clinical features is largely supportive and there are no specific antidotes for acute NSAID toxicity."